# SDR MASA200601541

- Difficulty date: June 7, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,750 hours, 21,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 58728
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7187 ORD.  FWD EMERGENCY FLOOR PATH LIGHT STRIP COVER LOOSE.  MX R2 STRIP COVER.
